Couldn't find what you looking for?

TRY OUR SEARCH!

for the past two weeks i have been feeling sick to my stomach all the time in the morning and after i eat something. I took notice to this and told my boyfriend who didn't think much of it and passed it on mentioning that my birth control (nuvaring) said that feeling sick is a side effect. However im not sure that these specific times that i feel sick are linked to bc. Another is at the same time my stomach started feeling sick, my stomach also started feeling extremely sensitive. a hand touching while im trying to sleep or the cat laying on it, along with headaches that wont go away and random hungers streaks. However i researched and if i am pregnant these symptoms only appear in the 4 week stage min-approx. I didn't miss my last period in fact it was alot longer and very lighter than usual. i think cause i started my birth control a little late. but i have had unprotected sex. To add, three days ago it started to hurt when i went pee, but only lasted for two days. Im starting to think i might have a UTI. but can't make an appointment until monday. i have never had any type of infection before- which doesn't mean i can't get one. i took the nuva ring out friday, and i may not get my period for another week so a home pregnancy test will be useless unless i have been pregnant longer then four weeks and im just an unlucky one that keeps their period during pregnancy. Id like some personal opinions just to gain a clearer mind and a little confidence for my doctors appointment this week.

Loading...

Were you pregnant in the end?

Reply

Loading...